On a conjecture of Nelder
Compositio Mathematica, Volume 10 (1952), pp. 241-244.
@article{CM_1952__10__241_0,
     author = {Hammersley, J. M.},
     title = {On a conjecture of {Nelder}},
     journal = {Compositio Mathematica},
     pages = {241--244},
     publisher = {Kraus Reprint},
     volume = {10},
     year = {1952},
     zbl = {0048.10803},
     mrnumber = {53408},
     language = {en},
     url = {http://www.numdam.org/item/CM_1952__10__241_0/}
}
TY  - JOUR
AU  - Hammersley, J. M.
TI  - On a conjecture of Nelder
JO  - Compositio Mathematica
PY  - 1952
DA  - 1952///
SP  - 241
EP  - 244
VL  - 10
PB  - Kraus Reprint
UR  - http://www.numdam.org/item/CM_1952__10__241_0/
UR  - https://zbmath.org/?q=an%3A0048.10803
UR  - https://www.ams.org/mathscinet-getitem?mr=53408
LA  - en
ID  - CM_1952__10__241_0
ER  - 
%0 Journal Article
%A Hammersley, J. M.
%T On a conjecture of Nelder
%J Compositio Mathematica
%D 1952
%P 241-244
%V 10
%I Kraus Reprint
%G en
%F CM_1952__10__241_0
Hammersley, J. M. On a conjecture of Nelder. Compositio Mathematica, Volume 10 (1952), pp. 241-244. http://www.numdam.org/item/CM_1952__10__241_0/